# SDR 99ZZZX4245

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8550A
- Make and model: Amd FALCON50MYST
- Aircraft serial: 263
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Clamp
- Part number: 2345119059
- Condition: Failed
- Location: Fuel Control
- Component: 38826008
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE T-HEAD BOLT ON CLAMP THAT HOLDS THE FUEL CONTROL TO THE APU BROKE LETTING THE CLAMP SPLIT AND FUEL CONTROL TO COME OFF THE APU.
